MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X25 ST; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X25 ST; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the customer had opened the original sealed box and went to open the screw package, but noticed the screw appears to be melted to the inner packaging.No further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual evaluation of the returned product found the pouch exhibits damage that is visually consistent with thermal damage.Outer pouch visually appears to be adhered to the inner pouch.Sterility has been breached.This complaint has been confirmed by evaluation of the returned product.Device history record was reviewed and no discrepancies relevant to the reported event were found.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event can be attributed to packaging operator not following the work instructions provided.Corrective actions have been initiated.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X25 ST
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18168941
Report Number0001825034-2023-02634
Device Sequence Number18045057
Product Code PHX
UDI-Device Identifier00880304677159
UDI-Public(01)00880304677159(17)330722(10)66189988
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number180552
Device Lot Number66189988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown